# SDR DALA2014111806148

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 88,935 hours, 42,453 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 323, ABORTED TAKEOFF AT 60 KNOTS DUE TO FIRE/OVERHEAT MESSAGE.  R & R M10224 FIRE OVERHEAT CARD.  PERFORMED HIGH POWERED RUN ON BOTH ENGINES. NO MESSAGES NOTED IAW AMM 26-10.
